# SDR USAASB99057

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE CABIN SEAT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND THE BATTERY PACK SHORTED. REPLACED SAME.  OPS CHECK NORMAL.  (M)
